×

On characterizations of prequasi-invex functions. (English) Zbl 1100.90035

Summary: In [J. Optim. Theory Appl. 110, No. 3, 645–668 (2001; Zbl 1064.90038)] X. M. Yang, X. Q. Yang and K. L. Teo presented characterizations of prequasi-invex functions, semistrictly prequasi-invex functions, and strictly prequasi-invex functions, respectively, under a certain set of conditions. In this note, we show that the same results or even more general ones can be obtained under weaker assumptions.

MSC:

90C26 Nonconvex programming, global optimization

Citations:

Zbl 1064.90038
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Yang, X. M., Yang, X. Q., and Teo, K. L., Characterizations and Applications of Prequasi-Invex Functions, Journal of Optimization Theory and Applications, Vol. 110, No. 3, pp. 645-668, 2001. · Zbl 1064.90038
[2] Mukherjee, R. M., and Reddy, L. V., Semicontinuity and Quasiconvex Functions, Journal of Optimization Theory and Applications, Vol. 94, No. 3, pp. 715-726, 1997. · Zbl 0892.90145
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.